# SDR SWAA2014081330827

- Difficulty date: July 18, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 62,400 hours, 50,447 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65C270412
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER WEB RIB CRACKED AT WBL 198.60 STRINGER 5.  REPAIRED RIB WEB IAW EO & EA.
